- FAST & EFFECTIVE RELIEF: This 200 Count VALUE PACK of Tylenol Extra Strength Caplets contains 500 mg of acetaminophen medicine for fast, effective relief of fever and pain
- CONTAINS ACETAMINOPHEN: Tylenol Extra Strength Acetaminophen 500mg Caplets are tough on pain, easy on your stomach
- PAIN RELIEVER & FEVER REDUCER: Use as a fever reducer and to help alleviate mild to moderate pain due to headache, backache, toothache, menstrual cramps and aches and pains due to common colds and the flu
- Two-caplet dose starts to work in 15-20 min
- The #1 doctor-recommended brand of pain reliever - experience relief from a variety of minor to moderate aches and pains with TYLENOL
Actual product packaging and materials may contain more and different information than what is shown on our website. We recommend that you do not rely solely on the information presented and that you always read labels, warnings, and directions before using or consuming a product.
Payment & Security
Your payment information is processed securely. We do not store credit card details nor have access to your credit card information.